# SDR AU990449

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Balance Weight
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT FLAP MASS BALANCE WEIGHTS CORRODED.  THE LEFT SIDE WEIGHT HAS CORRODED SUFFICIENTLY TO BURST THROUGH THE FIBERGLASS CASING.
